# SDR EISA96045

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKATE ANGLE CRACKED AT AFT HOLE, JUST OUTBOARD OF NR 4 FLAP TRANSMISSION, WING LOWER SURFACE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-03.  (M)
